CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the global Gaussian Lipschitz space

Liguang Liu ; Peter Sjögren (Institutionen för matematiska vetenskaper, matematik)
Proceedings of the Edinburgh Mathematical Society (0013-0915). Vol. 60 (2017), 3, p. 707-720.
[Artikel, refereegranskad vetenskaplig]

A Lipschitz space is defined in the Ornstein-Uhlenbeck setting, by means of a bound for the gradient of the Ornstein-Uhlenbeck Poisson integral. This space is then characterized with a Lipschitz-type continuity condition. These functions turn out to have at most logarithmic growth at infinity. The analogous Lipschitz space containing only bounded functions was introduced by Gatto and Urbina and has been characterized by the authors.

Denna post skapades 2015-09-29. Senast ändrad 2017-08-16.
CPL Pubid: 223334


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Matematisk analys

Chalmers infrastruktur